Advil LiquiGels Minis Pain Reliever and Fever Reducer Ibuprofen Perspective: front
Hover to Zoom
Advil LiquiGels Minis Pain Reliever and Fever Reducer Ibuprofen Perspective: back
Hover to Zoom
Advil LiquiGels Minis Pain Reliever and Fever Reducer Ibuprofen Perspective: left
Hover to Zoom
Advil LiquiGels Minis Pain Reliever and Fever Reducer Ibuprofen Perspective: right
Hover to Zoom
Advil LiquiGels Minis Pain Reliever and Fever Reducer Ibuprofen Perspective: top
Hover to Zoom
Advil LiquiGels Minis Pain Reliever and Fever Reducer Ibuprofen Perspective: bottom
Hover to Zoom

Advil LiquiGels Minis Pain Reliever and Fever Reducer Ibuprofen

4.82(4581)View All Reviews
160 countUPC: 0030573176989
Purchase OptionsSold and Shipped by
$28.47 discounted from $29.76

Product Details

Advil Liqui-Gels minis provide the concentrated power of Advil in a 33% smaller capsule, making them easier to swallow without compromising their effectiveness. HSA and FSA eligible product.

  • One bottle of 160 Advil Liqui-Gels minis Pain Reliever and Fever Reducer liquid filled capsules, with ibuprofen 200mg for pain relief
  • 200mg ibuprofen Liqui-Gels in a 33% smaller capsule, and by 2022, new packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever
  • Pain medicine designed for fast absorption, with the same strength as regular size Advil Liqui-Gels
  • Headache, menstrual pain, minor arthritis pain and back pain medication for adults and children 12 years and older
  • Take these Advil mini Liqui-Gels pain relievers as directed for pain relief
  • Flexible Spending Account / Health Savings Account Eligible

Shipping & Return Information

Nutritional Information

Nutrition Facts
1.0 servings per container
Serving size
Amount per serving
Calories
% Daily value*
Calcium0mg0%
Iron0mg0%
Vitamin C0mg0%
*The % Daily Value (DV) tells you how much a nutrient in a serving of food contributes to a daily diet. 2,000 calories a day is used for general nutrition advice.

Ingredients
Active Ingredient : ( In Each Capsule ) : Purpose : Solubilized Ibuprofen ( Nsaid ) * : Pain Reliever/fever Reducer ( Present , as : The Free Acid and Potassium Salt ) * , Nonsteroidal Anti-inflammatory Drug . Inactive Ingredients : Green 3 . , Gelatin , Medium-chain Triglycerides , Pharmaceutical Ink , Polyethylene Glycol , Potassium Hydroxide , Purified Water , Sorbitol Sorbitan Solution .

Allergen Info
Free from Does Not Contain Declaration Obligatory Allergens.

Disclaimer
Actual product packaging and materials may contain additional and/or different ingredient, nutritional, or proper usage information than the information displayed on our website. ...

Ratings and Reviews

Fred Meyer is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.82(4581)
    5
    (3906)
    4
    (543)
    3
    (112)
    2
    (14)
    1
    (6)